# SDR AWXA9700190

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolts
- Condition: Loose
- Location: Te Foreflaps
- Stage of operation: UK
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION NOTED BY INBOUND CREW AT FLAPS 2, RT INBOARD FLAP AREA.  FOUND LT AND RT INBOARD FOREFLAP TOGGLE BOLTS LOOSE.  TIGHTENED AND RE-SAFETIED BOLTS.  ALSO, TIGHTENED AND RE-SAFETIED LT INBOARD FOREFLAP TRACK ATTACH BOLTS.  INSPECTED ENTIRE FLAP AREA.
